cardiologist-icon

Cardiac problem

Test echocardiography and calculate MV area of 1.0 Sq cm TEE test found clot Last month I am eating acitrom3 and test p-time INR INR-2.13 BUT now I am eating acitrom 3 four days in a week & Acitrom 4 three days in a week Yesterday I am also test p-time INR THEN INR value got - 1.82 Please tell me why should the problem and suggest me this problem
views-icons 29 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Cardiac problem

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello . Well you are on tablet acitrom because we need to manage your vitamin k levels for controlling your bleeding thing...at present your dosage is better as the inr is near to normal levels...you need to consult a cardiothoracic surgeon for further assistance.. thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO